# SDR NSVA2009016

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 2,421 hours, 2,391 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 13000 LT ENGINE OIL PRESSURE WAS AT 117 PSI, OIL PRESSURE WAS FLUCTUATION.  LT ENGINE SHUTDOWN AND DIVERTED TO ALB.  REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE TRANSDUCER IAW AMM 79-31-01-000-801 AND 79-31-01-400-801 FOUND OPERATIONAL CHECKS GOOD, NO LEAKS NOTED.
